Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 215614, 11 pages
http://dx.doi.org/10.1155/2013/215614
Research Article

Cusps of Bishop Spherical Indicatrixes and Their Visualizations

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Science, Mudanjiang Normal University, Mudanjiang 157011, China

Received 15 October 2013; Accepted 9 December 2013

Academic Editor: Bo Shen

Copyright © 2013 Haiming Liu and Donghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bishop, “There is more than one way to frame a curve,” The American Mathematical Monthly, vol. 82, no. 3, pp. 246–251, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Clauvelin, W. K. Olson, and I. Tobias, “Characterization of the geometry and topology of DNA pictured as a discrete collection of atoms,” Journal of Chemical Theory and Computation, vol. 8, no. 3, pp. 1092–1107, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Y. Han, “Nonexistence of rational rotation-minimizing frames on cubic curves,” Computer Aided Geometric Design, vol. 25, no. 4-5, pp. 298–304, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Shoeemake, “Animating rotation with quaternion curves,” in Proceedings of the 12th Annual Conference on Computer Graphics and Interactive Techniques, pp. 245–254, 1985.
  5. A. J. Hanson and H. Ma, “Parallel transport approach to curve framing,” Indiana University 425, 1995, vol. 11. View at Google Scholar
  6. H. Liu and D. Pei, “Singularities of a space curve according to the relatively parallel adapted frame and its visualization,” Mathematical Problems in Engineering, vol. 2013, Article ID 512020, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Yılmaz and M. Turgut, “A new version of Bishop frame and an application to spherical images,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 764–776, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Bükcü and M. K. Karacan, “Special Bishop motion and Bishop Darboux rotation axis of the space curve,” Journal of Dynamical Systems and Geometric Theories, vol. 6, no. 1, pp. 27–34, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Bükcü and M. K. Karacan, “The slant helices according to Bishop frame,” International Journal of Computational and Mathematical Sciences, vol. 3, no. 2, pp. 67–70, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Kula and Y. Yayli, “On slant helix and its spherical indicatrix,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 600–607, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Yılmaz, E. Özyılmaz, and M. Turgut, “New spherical indicatrices and their characterizations,” Analele stiintifice ale Universitatii Ovidius Constanta, vol. 18, no. 2, pp. 337–353, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Kula, N. Ekmekci, Y. Yaylı, and K. İlarslan, “Characterizations of slant helices in Euclidean 3-space,” Turkish Journal of Mathematics, vol. 34, no. 2, pp. 261–273, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Karacan and B. Bükcü, “An alternative moving frame for tubular surfaces around timelike curves in the Minkowski 3-space,” Balkan Journal of Geometry and its Applications, vol. 12, no. 2, pp. 73–80, 2007. View at Google Scholar · View at MathSciNet
  14. D. Pei and T. Sano, “The focal developable and the binormal indicatrix of a nonlightlike curve in Minkowski 3-space,” Tokyo Journal of Mathematics, vol. 23, no. 1, pp. 211–225, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Wang, D. Pei, L. Chen, L. Kong, and Q. Han, “Singularities of focal surfaces of null Cartan curves in Minkowski 3-space,” Abstract and Applied Analysis, vol. 2012, Article ID 823809, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. W. Bruce and P. J. Giblin, Curves and Singularities, Cambridge University Press, Cambridge, UK, 2nd edition, 1992. View at MathSciNet
  17. G. Wassermann, “Stability of caustics,” Mathematische Annalen, vol. 216, pp. 43–50, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. D. Scofield, “Curves of constant precession,” The American Mathematical Monthly, vol. 102, no. 6, pp. 531–537, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet